Man has penis amputated after Viagra overdose

A MAN in southern Colombia has been reported as having his penis amputated following a days-long erection caused by an overdose of viagra.

The drug label cautions against using more than the prescribed dose for erectile dysfunction.

Colombian Gentil Ramírez Polanía said he intentionally took more than the recommended dose of the impotence drug to woo his partner.

The 66-year-old former councillor is said to have suffered an erection for several days before being forced to go to hospital due to the pain.

English-language Colombia Reports said Gigante doctors were alarmed by the complexity of the issue and referred the man to Neiva,which offered better medical facilities.

Doctors at the Neiva hospital discovered the man's penis was inflamed, fractured and showed signs of gangrene.

The decision to amputate was made to prevent the inflammation and gangrene from spreading to other parts of his body.



Man ‘remorseful’ after smashing shop window, park fight

Premium Content Man ‘remorseful’ after smashing shop window, park fight

The court heard the 22-year-old had been experiencing issues with alcohol for a...

Tennis star shares skills with groundbreaking new program

Premium Content Tennis star shares skills with groundbreaking new program

As well as teaching kids cool sports, it also teaches them not to be so quick to...

REVEALED: The key evidence that helped to clear cop’s name

Premium Content REVEALED: The key evidence that helped to clear cop’s name

Control of drug-affected teen detained in Byron was “not absolute”